Some time ago I had a hysterctomy to remove cancer. Before the procedure I was very skinny but afterwards I gained a lot of weight that I held for a many years.
After many failed attempts at losing weight I was introduced to weight training which helped me lose a lot of weight and build some nice looking muscle.
However, I still have a 'pot belly that I can’t get rid of.
My question, was the weight gained as a result of the hysterectomy, and a change in the hormonal balance due to the hysterectomy. AND can I get rid of the pot belly or is it a permanent'side effect' of the hysterectomy.
Any help from someone who has knowledge in this area. Thank you.
Eat less, exercise more. Repeat until at desired bodyfat levels.
Don’t say that approach won’t work for you because it will.
You have set new levels of ignorance for this forum. She was asking for a possible explanation for the distension her belly, not a brief treatise on how to lose weight. If you are unqualified and stupid, do not make comments on a thread. I am truly getting sick of people that try to give advice, but they are completely ignorant of the major issues. In short, if you have nothing to offer the thread keep your mouth shut!
I don’t have personal knowledge here, but are you on hormone replacements? Some can slow the metabolism down, and perhaps that is part of the reason your belly fat is being so stubborn.
Uh, the weight she gained was FAT (not due to enlargement of internal organs), and consequently, the answer to her question is EAT LESS AND EXERCISE MORE.
You have a problem with that mister?
Has the issue of abdominal development and control been discounted? My brother (as a pretty poor example) isn’t fat, but gives that appearance by just letting his stomach “hang out”. As a result, he’s got the beergut look, but isnt overly tubby anywhere else. Have you tried training your abs, incorporating a bit of “vacuum” training, and consciously keeping your abs tight and tensed? If you can manage a bit of weighted ab training, the resulting DOMS will certainly let you know where your abs are, and make it easier for you to keep them “flexed”. But that’s just a guess.
I’m hoping you are on estra-test instead of just estrogen replacement. I do know a few women that have had hysterectomies and one of them had a doc that was ignorant enough to not relace the testosterone her ovaries used to make. Adding it made a big difference in her overall energy level, sex drive, and body fat.
If you are on estra-test and aren’t at the max dose of about 5 mg. test per day you might ask your doc to try a higher dose for a month or so. They only come in 2.5 and 5 mg. pills…so good luck on working it out.